# SDR PIDA20050174

- Difficulty date: October 5, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,452 hours, 27,249 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: AR6460M2
- Condition: Malfunctioned
- Location: Autopilot Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ALTITUDE OCCASIONALLY CLIMBS 300 FEET WITH STAB OUT OF TRIM LIGHT (LEAVES FLIGHT DIRECTOR).  REPLACED AUTO PILOT STAB TRIM ACTUATOR PER MM 22-11-81.  OPS CHECKS GOOD PER MM 22-11-81.
